“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8723
School of Mathematics
  Title:   Complete cohomology and Gorensteinness of schemes
1.  J. Asadollahi
2.  Sh. Salarian (Joint with F. Jahanshahi)
  Status:   Published
  Journal: J. Algebra
  Vol.:  319
  Year:  2008
  Pages:   2626-2651
  Supported by:  IPM
We develop and study Tate and complete cohomology theory in the category of sheaves of OX-modules. Different approaches is included. We study the properties of these theories and show their power in reflecting the Gorensteinness of the underlying scheme. The connection of these two theories will be discussed.

Download TeX format
back to top
scroll left or right